# SDR AALA2019080549011

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 17,315 hours, 4,918 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 CABIN DOOR EMERGENCY OPERATIONAL CYLINDER CHARGE PRESSURE WAS LOW. MAINTENANCE SERVICED DOOR ACCUMULATOR TO PROPER PRESSURE IAW AMM 52-10-00.
